# SDR UALA2013051303324

- Difficulty date: May 12, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 64,910 hours, 24,041 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDSHIELD WIPER WHEN SELECTED ON STICKS THEN JUMPS ON.  ADJUSTED CAPTAIN`S WIPER ARM OK.
